# SDR CALA2024062001875

- Difficulty date: April 29, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N897UA
- Make and model: Airbus A319-132
- Aircraft serial: 3269
- Aircraft time: 43,824 hours, 27,141 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347214021509
- Condition: Corroded
- Location: Frs 55-56
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-4-6179)- MAIN CABIN R/H O/B SEAT TRACK BETWEEN FR 55-56 HAS CORROSION DOT 43-160. W/C:94483 REPAIRED SEAT TRACK R/H I/B BETWEEN FR 47 TO FR 57 IAW SRM 53-41 -15-300-003. W/C:944483 EMP:V936696 STA:STENGBFM
